Spectral theory of Laplacians for Hecke groups with primitive character

Erik Balslev Department of Mathematical Sciences, University of Aarhus Alexei Venkov Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331898

Acta Mathematica, 186, (2), 155-217, 1999.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{erik1999spectral,
  title={Spectral theory of Laplacians for Hecke groups with primitive character},
  author={Erik Balslev, and Alexei Venkov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338004991607},
  booktitle={Acta Mathematica},
  volume={186},
  number={2},
  pages={155-217},
  year={1999},
}
Erik Balslev, and Alexei Venkov. Spectral theory of Laplacians for Hecke groups with primitive character. 1999. Vol. 186. In Acta Mathematica. pp.155-217. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338004991607.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved